# SDR AALA201908299032

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 20,671 hours, 4,222 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED T/O AT 70 KTS, FLEX POWER T/O PLANNED @ 46 DEG C. RIGHT ENGINE WENT TO FLEX, LEFT ENGINE WENT TO TOGA POWER. MAX SPEED 70KTS, NO AUTO BRAKE. MAINTENANCE ACCOMPLISHED TEST NO. 11 HIGHPOWER ASSURANCE TEST & ENG RUN TO 1.5 EPR @ 46 DEG. C. ALL CHECKS WERE NORMAL, NO FAILURE OR WARNINGS ON POST FLIGHT REPORT AS IAW AMM 71-00-00.
